A completeness on generalized Fibonacci sequences
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 239-249
Gwang Yeon Lee
Hnseo University
Keywords : Fibonacci sequence, completeness, permanent
MSC numbers : 11B39, 15A15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd